The approximation of functions with a given rate of convergence
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1976), pp. 113-115
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1976_10_a20,
author = {V. V. Tikhomirov},
title = {The approximation of functions with a~given rate of convergence},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {113--115},
year = {1976},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1976_10_a20/}
}
V. V. Tikhomirov. The approximation of functions with a given rate of convergence. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1976), pp. 113-115. http://geodesic.mathdoc.fr/item/IVM_1976_10_a20/